# SDR DALA2020030401626

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 49,452 hours, 21,723 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5656, L/P 1513890) LOOSE FASTENER NBR 13, 14, 15, AND 18 BY CRACKED PAINT ALL THE WAY AROUND THE FASTENER HEAD AT RH WING UPPER SKIN DRAG FITTING (IN REF AMDS 5720-01100-0101B STEP 13). CORRECTIVE ACTION: REPLACED PER ETI-57-20-041 REV. 3 AND ER/A: 585711-14AD REV . ORIGINAL SECTION I PERMANENT REPAIR. IN ACCORDANCE TO TIME OF ACCOMPLISHMENT: REPAIR APPROVAL IS LIMITED TO 24 MONTHS SERVICE ONLY TO FEB.26, OR 23,823 TOTAL AIRFRAME FLIGHT CYCLES, WHICHEVER OCCURS FIRST.
